# SDR 98ZZZX2964

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89TC
- Make and model: Lear 35LEAR
- Aircraft serial: 026
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 48C48603
- Condition: Cracked
- Location: Mlg Selector
- Part time: 7,577 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD HYDRAULIC LEAK THAT WAS VERY MINOR.  NUMEROUS ATTEMPTS MADE TO LOCATE THE SOURCE OF THE LEAK.  THE LEAK WAS TRACED TO THE LANDING GEAR SELECTOR VALVE.  UPON REMOVAL OF THE VALVE, A .75 INCH LONG CRACK WAS FOUND ON THE UPPER AFT SECTION OF THE VALVE ON THE RETURN SIDE.  VALVE IS LOCATED ON THE WING STRUCTURE JUST AFT OF THE MAIN GEAR WHEEL WELLS.
